# SDR 2019F00139

- Difficulty date: April 2, 2019
- Submitted: April 2, 2019
- Operation: General aviation
- Aircraft: N668CP
- Make and model: Boeing 737-76N
- Aircraft serial: 38028
- Aircraft time: 7,910 hours, 5,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 210947
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,910 hours, 5,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOP ON THE RIGHT OVERWING EXIT BATTERY CIRCUIT.
